Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 254637, 21 pages
Research Article

Three-Dimensional Pseudomanifolds on Eight Vertices

1Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
2Department of Mathematics & Statistics, Indian Institute of Technology, Kanpur 208 016, India

Received 9 April 2008; Revised 11 June 2008; Accepted 25 June 2008

Academic Editor: Pentti Haukkanen

Copyright © 2008 Basudeb Datta and Nandini Nilakantan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Basudeb Datta and Nandini Nilakantan, “Three-Dimensional Pseudomanifolds on Eight Vertices,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 254637, 21 pages, 2008. doi:10.1155/2008/254637